MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO 2.5/22; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO 2.5/22; CORONARY DRUG-ELUTING STENT
Model Number 401754
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/06/2019
Type of Reportable Event Malfunction
Event or Problem Description
The orsiro drug-eluting stent system was selected for use.After pre-dilatation the orsiro could not pass the calcified lesion.
 
Additional Manufacturer Narrative
The technical investigation revealed that the orsiro stent is neither deformed nor damaged.The stent is properly crimped in between the two radiopaque markers.The balloon is well folded and shows no signs of inflation.Review of the manufacturing history of the product detailed above did not reveal any non-conformity.The device in question was manufactured according to specifications and successfully passed all inprocess controls as well as the final inspection.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause could be determined.The final root cause is most likely related to external factors during procedure.

Brand Name
ORSIRO 2.5/22
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
MDR Report Key8712183
Report Number1028232-2019-02449
Device Sequence Number19499025
Product Code NIQ
UDI-Device Identifier07640130439092
UDI-Public07640130439092
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number401754
Device Catalogue NumberSEE MODEL NO.
Device Lot Number09183614
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/13/2019
Initial Date Received by Manufacturer 06/13/2019
Supplement Date Received by Manufacturer07/22/2019
Initial Report FDA Received Date06/19/2019
Supplement Report FDA Received Date07/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;